I have been on Klonopin since 2005 and lately it just makes me more nervous. I recently started taking trazodone 150mg to sleep. Could it be the trazodone? And again can I take Buspar to get off Konopin? Please help.
The answer is yes and no. I've tried it before with no success but have heard that it works for some. I suppose if you slowly weaned yourself off the Klonopin while taking the Buspar it could work. My experience didn't work because I tried quitting Klonopin pretty much cold turkey and the Buspar did literally nothing to stop my anxiety mainly because Buspar is sort of like an SSRI in that it has to build in your system for a few days to become effective and didn't help with my immediate anxiety from stopping Klonopin abruptly. So if you had a more planned approach I suppose it could work.
If you are taking 150mgs of trazodone to sleep, with my experience with the drug years ago, I had to stop taking it because it would make me have nightmares and at times I would be caught by other family members sleep-walking. When I would get woke up from either or of these things happening to me, I would wake up with extreme anxiety and would have a hard time coping with what was happening to me, so I highly recommend that you get off that medication asap for trazodone is in my experiences a dangerous drug that has bad side effects to myself and many other people that I have talked to about this drug in the past. Yes to your BuSpar pill question is a safer drug to take than Klonopin any day, because BuSpar helps to raise the seritonin in your brain which helps with depression and cope with stress and ainxiety over a short time, in about 2 to 3 weeks of taking it. Colonopin has dangerous side effects deprimenal to your health.
It can cause siezures, and can have fainting spells apone standing up from a sitting position or from a sleeping position and standing up too fast, which could result in injury to yourself especially if there isn't any body around to help you after resulting in a fall due to this drug. Anyway I hope I helped you with some answers from my own experiences. Thank you for reading, have a nice day
I have had adverse reactions to trazodone. It made me have insomnia with a hangover effect in return caused anxiety. It had to be paired with another drug that reduced its ill effects.
Buspar, on the other hand- works great for anxiety and panic but, it won’t prevent withdrawal effects with benzodiazepines- you need to wean off slowly in order to avoid the risk of seizures and rebounding panic not to mention the hell of withdrawal. Topamax is very helpful it also prevents seizures and clonidine is calming and helps with blood pressure as well as many other ailments like fight or flight response all are helpful when, weaning off benzodiazepines & can be used together.
Unlike, the dangers with benzodiazepines buspar, is one of the safest drugs that- is actually, manufactured to treat anxiety.
It’s how your body tolerates the medication and how sensitive you are to benzodiazepines and the weaning process.
I wish you the best of luck as I am weaning off benzodiazepines again myself.
Sadly no you can't. Buspar have a totally different mechanism of action than Klonopin. They are not interchangeable.
I'm also on Klonopin since 2005. The only way I was able to reduce my dose was to gradually reducing the dose over years. I was at 10 mg a day at one point of my life and now I'm on 2.25 mg a day of Klonopin.
Each cut I make in the dose is hard, reducing by 0.25 mg take months for me to get used to the new lower dose and feel stable.
For the anxiety, I think it's your Trazodone. Usual dose for sleep is 50 mg... Why are you on 150 mg? Also the Trazodone is metabolized in an active metabolite who have potent stimulating effects and can lead to anxiety especially the morning after you take your dose before bedtime.
If you need some help, talk to your doctor and work on a very slow tapering schedule of your Klonopin dose. It's the only way to reduce your Klonopin dose and be free of it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.